# SDR DALA2024040204029

- Difficulty date: March 31, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 76,415 hours, 29,334 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 6704 MAN CUTS HIS LEG ON SEAT 40C ON A PIECE OF METAL. BLOOD ON IT. CLEANERS ON TOP OF IT. CORRECTIVE ACTION: INSP. SEAT AREA AT SEAT 40C, COULD NOT FIND SHAP OBJECT OR EDGES ON SEAT. PASSENGER DOESN'T KNOW WHERE HE RECIEVED CUT. OK FOR SVC. PER B757 AMM 25-21. (5830448)
